# SDR MALA010514

- Difficulty date: June 9, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Stiff
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3201 FROM MCW, INFLIGHT NEEDS USE OF EXCESSIVE FORCE TO MANIPULATE FLIGHT CONTROLS.  AC NEEDS TWO HANDS TO FLY.  GETS WORSE WITH GEAR AND FLAPS DOWN, AND FLAG WILL COME ON IN BIG TURNS SOMETIMES.  MAINTENANCE INSPECTED FLIGHT CONTROLS VISUALLY NO VISIBLE DEFECTS MOVED FLIGHT CONTROLS, OR GROUND APPEAR TO OPERATE ON REGULAR AIRCRAFT HAS BEEN INSPECTED AND IS SAFE FOR FERRY FLIGHT FROM MSP TO CWA FOR REPAIR.  MX ISOLATED LT & RT FUSELAGE AILERON SYSTEMS.  INSPECTED ASSOCIATED AILERON BELLCRANK AND BEARING AND ROLL DISCONNECT UNITS.  COMPLETED AILERON MOVEMENT CHECK CONTROL WHEEL FORCE CHECK, TENSION CHECK OF CONTROL CABLES AND AILERON CLEARANCE CHECK IAW SAAB AMM 27-11-00-6.
